Lemsip Max Sinus & Flu

Lemsip Max Sinus & Flu

€10.00
VAT included
For the treatment of cold & flu symptoms including fever, headache,sore throat, pain and blocked or running noses.
 
Lemsip Max Sinus & Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever, pain and congestion in the nose. Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose.
Size
10
Type of Product
Liquid
5000158064287

Each sachet contains Paracetamol 1000mg, Pseudoephedrine hydrochloride 60mg, 122mg sodium, 2.2g sucrose and 62.5mg aspartame, and lactose.

Add one sachet of powder to a mug and fill with hot water (not boiling), stir until dissolved. Take 1 sachet up to 3 times per day, do not exceed 4 sachets in any 24 hours.

No reviews

Customers who bought this product also bought:

Product added to wishlist

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.